Turkish Journal of Mathematics
In this note, we describe a way to study local regularity of a weak solution to the Navier-Stokes equations, satisfying the simplest scale-invariant restriction, with the help of zooming and duality approach to the corresponding mild bounded ancient solution.
Navier-Stokes equations, regularity of solutions
"Duality Approach to the Regularity Problems for the Navier-Stokes Equations,"
Turkish Journal of Mathematics: Vol. 47:
3, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss3/2